# SDR YENA2024081301117

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 02280
- Aircraft time: 74,147 hours, 26,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EPSU BATTERY EMER L DISPLAYED ON PTT AFTER EMER LIGHT TEST; REF STS-MLB WO#W03379 NR N0357. REMOVED AND REPLACED BATTERY ON EPSU 13WL IAW A320 AMM 33-51-38-400-002.
